# SDR SWIA2021062258886

- Difficulty date: April 23, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP BOTTOM ANGLE IS CRACKED     (C-CHECK - RO 6/19/21) / REMOVED DAMAGED PAX DOOR LOWER STEP BOTTOM ANGLE AND REPLACED. INSTALLED NEW ANGLE PN#601R317726-3 REF. CRJ200 SRM 51-42-10
